04-23-2002, 11:25 AM #1
will eq help w/pain from sustanon shots?
I've heard how painfull sus shots are...will eq help with the pain?
04-23-2002, 11:40 AM #2
for me it helped slightly when mixing eq w/ a painful shot, but not dramatically.
04-23-2002, 11:42 AM #3Associate Member
- Join Date
- Feb 2002
- .99 cent store
I mix my sust w/ my EQ and NO pain whatsoever.
04-23-2002, 11:57 AM #4
sust does hurt alone for sure,....but the EQ can ease the pain a bit (IMO),....but like the Dr. said it will still hurt a little the next day anyway,at least it does to me,.....lol....
04-23-2002, 12:03 PM #5
Bro, I'm doing that for my cycle I'm on now. It does help alot from what I can tell. I have very minimal pain if any at all.
04-23-2002, 12:12 PM #6
I Think it depends on the EQ and the Sus you are using..
The only problem i have had from sus, is when i inject to fast..the slower the better.. and message! I have used a few diferent kinds of sus and eq.. And far as the injection......same results for them all. EQ USUALLY HELPS THOUGH, to answer your question.
04-23-2002, 12:17 PM #7Senior Member
- Join Date
- Jan 2002
mix it bro, almost no soreness!!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)